# SDR AT0000420

- Difficulty date: July 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LONGERON 5L AT BS 756 CRACKED.  REMOVED CRACKED SECTION AND INSTALLED SPLICE IAW TIMCO SERVICE ORDER 151072-42977.
